# SDR AALA202110119934

- Difficulty date: October 8, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 77,307 hours, 30,461 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Regulator Valve
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CANNOT INSTALL SAFETY PIN IN EMERGENCY EXIT DOOR 833 RESERVOIR REGULATOR VALVE ASSEMBLY. ADJUSTED REGULATOR VALVE PER AMM 25-62-00-820-001-A. SAFETY PIN INSTALLED.
